# SDR FDEA201409182663

- Difficulty date: September 18, 2014
- Submitted: September 23, 2014
- Operation: Air carrier
- Aircraft: N958FD
- Make and model: Boeing 757236
- Aircraft serial: 24371
- Aircraft time: 53,294 hours, 23,007 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N34714
- Condition: Corroded
- Location: Bs 535
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN HAS AN AREA OF CORROSION AT BS 535 BL 0 UNDER ATC ANTENNA AREA.  REPAIRED IAW EA F-5330-T0311516 REV PSP1.
